# SDR 97ZZZX4362

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N113
- Make and model: Boeing 727-30
- Aircraft serial: 18935
- System (JASC): 5755 · Spoilers
- Part: Casting
- Condition: Crack
- Location: Rt Inbd Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND INBOARD SPOILER CASTING CRACKED TOP INBOARD AFT ATTACH HOLE.  REPAIRED PER APPROVED DATA BOEING AIRCRAFT COOPERATION ENGINEERING INSTRUCTIONS, REFERENCE TELEX NR 32-9430 AND BOEING AIRCRAFT DRAWING SKETCH NR 65-19222.
